You are here

Forced Vibrations of a Nonhomogeneous String

TitleForced Vibrations of a Nonhomogeneous String
Publication TypeJournal Article
Year of Publication2008
AuthorsBaldi, P, Berti, M
JournalSIAM J. Math. Anal. 40 (2008) 382-412

We prove existence of vibrations of a nonhomogeneous string under a nonlinear time periodic forcing term in the case in which the forcing frequency avoids resonances with the vibration modes of the string (nonresonant case). The proof relies on a Lyapunov-Schmidt reduction and a Nash-Moser iteration scheme.


Sign in